# SDR REXA2016052100864

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR SILL ANGLE IS CORRODED.  CONTINUATION CARD 81519011 OP 61.  R & R SILL ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
